Joint pain and stiffness

Hi

Thanks for your reply, my logical part tells me it’s menopause related so I think you are right I just need to stick with it.

I’m going to try and move a little bit more and eat better and hopefully that will help too.

I am just sorry so many of us have to experience this but It’s also nice to know I’m not alone xx

I’m 34, gone through radiotherapy, chemo and brachytherapy in April.
Now I’m also getting pains in my hips and the pain in both of my thighs is awful!!! I’m
I’m so many painkillers everyday. I’ve started HRT about a month ago. Can these really be just symptoms of a menopause.
I feel awful and sometimes in so much pain in my legs I just cry……

So I’m interested also to hear from
Others as I thought it was just me
Feeling these symptoms… plus I have a 10 month old baby to run around after so I just want to be a normal
Mum

I have terrible hip pain now 9 months after the treatment ended. It’s so painful that I find it hard to walk. I don’t think it’s menopause related. I went into the menopause 8 years ago and have never had these symptoms. I obviously don’t know what is causing it but I’m guessing it’s a delayed after affect from radiation. I’m hoping to see a gynaecologist at the hospital soon. It’s really hard to get an appointment. I’m also waiting on an appointment at the HRT clinic and a dexa scan. I’m worried that it might be osteoporosis or worse…:flushed:

I also had this. This is probably down to low hormones. I had this and the hrt helped a lot. However, my NHS gyneoncologist didn’t put me on a high enough dose so after 9 months I started to ache again. Saw a private specialist and she said I should be on 4 times as much. She swapped it over and my aches mostly went. I’ve still got heal pain and occasionally leg cramps but I’m also bleeding a little so I’m hoping my next appointment with her (next week) can be adjusted and I feel pain free again.

Are you on hrt? When I started on the correct high dose my pain reduced to by 90% and so did my tiredness.